How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Caring doc Your Own Question
Caring doc
Caring doc, Doctor
Category: OB GYN
Satisfied Customers: 5583
Experience:  Experienced in dealing with cases of infertility, sexual dysfunction, obs/gyn
25020506
Type Your OB GYN Question Here...
Caring doc is online now

I have been on the contraceptive pill ovrenna/ ovranette

Customer Question

Hi hello, I have been on the contraceptive pill ovrenna/ ovranette since january 2021, and I have been on that pill a few years ago also, I have never switched it up, just taken a year long break from it for a while. I have been using it consistently the past 8/9 months. However this month, I have not yet taken my break but I am bleeding , heavily enough to change tampons etc a few times a day for the past 12 days. it has gotten worse in the past 2 days i.e more heavy and i feel extremely nauseous and lightheaded and clammy. I am concerned as it is random bleeding even though I am still taking the pill everyday at the same time. what should I do to stop the bleeding or resolve this issue please?.. thanks, eilise
Submitted: 12 days ago.
Category: OB GYN
Expert:  Caring doc replied 12 days ago.
Hi.Welcome to just answer.I am caring doc.I can help you today.
I am reviewing your question please give me some time.
Customer: replied 12 days ago.
the nausea is also so bad that i had to leave work and cannot eat anything
Expert:  Caring doc replied 12 days ago.
When was your last menstrual period?
Customer: replied 12 days ago.
august 2021, when i took my last break
Customer: replied 12 days ago.
im not a due a break for another 5 days of this current pill pack
Expert:  Caring doc replied 12 days ago.
Ok so you are taking break every 21 days or 24 days?
Expert:  Caring doc replied 12 days ago.
Are you sexually active?
Any stress, new medication or supplements?
Any cramping?
Customer: replied 12 days ago.
every 21 days , the odd time i might not take a break and go straight through to the next packet but I haven;t done that in a few months and it also never caused me any issue before
Customer: replied 12 days ago.
cramping yes, nausea , wanting to be sick, yes i am sexually active, also not pregnant as i took 2 tests to be sure
Customer: replied 12 days ago.
no medication or anything
Expert:  Caring doc replied 12 days ago.
Ok,respected customer, I am typing my answer please give me some time.
Expert:  Caring doc replied 12 days ago.
If you already took pregnancy test, I will not think about anything like ectopic pregnancy or pregnancy.
The other possible causes may include:
Ovarian cyst rupture
Vaginal infection
Cervical polyp
Uterine fibroids
Hormonal imbalance
You can get hormonal imbalance and breakthrough bleeding anytime on pills without any obvious reasons. I would recommend to try tablet Ibuprofen 400mg three times a day for 5 days.It should stop the bleeding and help with pain.
If the bleeding becomes heavy at any point, or pain becomes severe go to ER.
If the bleeding continues after 5 days of Ibuprofen treatment, make an appointment with your physician for evaluation and treatment.
I hope it helps.
Let me know if you have any questions please.
I would be glad to help you further.
Thanks a lot for visiting Justanswer:)
Customer: replied 12 days ago.
do i continue to take the pill or take a break
Expert:  Caring doc replied 12 days ago.
You should continue the pill according to schedule, take a break when you are supposed to. Don't opt for extended cycles at this time.
Customer: replied 12 days ago.
okay thankyou
Expert:  Caring doc replied 12 days ago.
You are most welcome:)